# SDR SWAA2015012636098

- Difficulty date: December 1, 2014
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 287,630 hours, 12,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65557463
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE FWD GIRT BAR FITTING CORRODED.  R & R FITTING IAW AMM.
